# SDR R61A2020070600552

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 15,657 hours, 10,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHT REMAINS ILLUMINATED AT AIRCRAFT POWER DOWN.  CHARGED BATTERY IAW AMM 33-50-00.
